# SDR 98UAL900415

- Difficulty date: August 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Data Plug
- Part number: 51D411
- Condition: Misinstalled
- Location: Lt Engine
- Part time: 20 hours
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

REJECTED TAKEOFF AT 85 KTS, LEFT ENGINE DEVELOPED 1.49 EPR WITH 1.6 SELECTED.  *S/D*  INCORRECT EEC DATA ENTRY PLUG INSTALLED.  REPROGRAMED PLUG TO PROPER CONFIGURATION.  CHANGED SHOP MAINTENANCE AND LINE MAINTENANCE DOCUMENTS TO PREVENT REOCCURENCE.
